# SDR SWAA2025071189377

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 56,379 hours, 33,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER RIGHT LOWER WEB HAS A 4.0' CRACK IN THE WEB VAPOR BARRIER LOCATED BETWEEN RBL 25 AND RBL 31.83.  COMPLIED WITH EA: M-21-157-00675 (REAR SPAR BS 663 VAPOR BARRIER (WHEEL WELL FWD BULKHEAD) - INTERIM REPAIR).
